# SDR FDEA2020032320599

- Difficulty date: March 22, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 66,441 hours, 14,244 cycles
- Engine: Pwa PW4462
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW44621E
- Part serial: 723803
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: J, E, A

## Discrepancy

AFTER T/O IN CLIMB PASSING FL200 #2 ENG ROLLED BACK  AND EGT SPIKED ABOVE 600 EGT WITH ASSOC. BANG HEARD  AND NOTICABLE SHUDDER/ ACCOMPLISHED "ENG FIRE  SEVERE DAMAGE" CHECKLIST AND RETURNED PVG AFTER  DUMP. HIGHEST EGT 644 / VIBRRATION CEASED ON "VIB"  METER AFTER CHECKLIST. EGT 670 AT FIRE HANDLE PULL.   #2 ENGINE REMOVED AND REPLACED REF WICS 71T0002-PW                     AND 71T0902-PW.  AND TEST 02, 03, 10 PERFORMED  BY                     EMP 533442 REF MD-11 AMM 71-02-00-5-2, ALL TEST SATISFIED.
